# SDR FDEA200911254171

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 418-440 RBL 24 GOUGED.  BLENDED AREA ORIG- MAT .125, AFTER REWORK .098, OUT OF LIMITS, 1 IN X 1 IN AREA, IAW SRM 51-10-02, 53-00-52, DETAIL VII.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK IAW SRM 53-10-52, FIG I, TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED NEW SEAT TRACK IAW SRM 51-40-02. MAJOR REPAIR.
